# SDR HEEA083611

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N720PH
- Make and model: Bell 407
- Aircraft serial: 53277
- Aircraft time: 3,155 hours
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 74907
- Condition: Damaged
- Location: Atc Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER KNOB BROKEN. FOUND FACEPLATE ASSY AND CATHODE PULSE OSCILLATOR V101 BAD.  REPLACED.  BENCH CHECK GOOD.
